# SDR AALA20000402

- Difficulty date: February 28, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Controller
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

SEA - APU STATUS MESSAGE NOTED IN FLT APPROX 30-40, AFTER SHUTDOWN, UNABLE TO START IN FLT.  ABLE TO START IMMEDIATELY AFTER ARRIVAL SEA, PLACARDED APU START SYSTEM PER MEL 49-3A AUTH 2-69D-C ENTERED TO MIC-APU TO REMAIN ON THROUGHOUT FLIGHT.  REMOVED AND REPLACED APU CONTROLLER PER MM.  OPS CHECK GOOD APU STARTS ELECTRIC AND PNEUMATICALLY.  REMOVED PLACARD MEL 49-3A AUTH NR 02-69D-C CLEARED MIC SHEET.
